American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28.80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Togo Nishiura. Area measure and Rad\'o's lower area . Trans. Amer. Math. Soc. 159 (1971) 355-367. MR 0281880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Edward Silverman. A weak projection of $C$ onto a Euclidean subspace . Trans. Amer. Math. Soc. 136 (1969) 381-390. MR 0233957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Sion and R. C. Willmott. Hausdorff measures on abstract spaces . Trans. Amer. Math. Soc. 123 (1966) 275-309. MR 0200402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wendell H. Fleming. Flat chains over a finite coefficient group . Trans. Amer. Math. Soc. 121 (1966) 160-186. MR 0185084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Herbert Federer. Some theorems on integral currents . Trans. Amer. Math. Soc. 117 (1965) 43-67. MR 0168727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John M. Marstrand. The $(\varphi ,\,s)$ regular subsets of $n$-space . Trans. Amer. Math. Soc. 113 (1964) 369-392. MR 0166336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William P. Ziemer. Integral currents ${\rm mod}$ $2$ . Trans. Amer. Math. Soc. 105 (1962) 496-524. MR 0150267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lamberto Cesari. Quasi-additive set functions and the concept of integral over a variety . Trans. Amer. Math. Soc. 102 (1962) 94-113. MR 0142723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lamberto Cesari. Extension problem for quasi-additive set functions and Radon-Nikodym derivatives . Trans. Amer. Math. Soc. 102 (1962) 114-146. MR 0142724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hebert Federer. Currents and area . Trans. Amer. Math. Soc. 98 (1961) 204-233. MR 0123682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1